An initial boundary value problem for the 2D generalized Zakharov–Kuznetsov equation posed on a bounded rectangle is considered. Supercritical (higher than two) integer powers in nonlinearity have been studied. Results on the existence, uniqueness and exponential decay of solutions are presented.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
Tax calculation will be finalised during checkout.
Bona, J.L., Smith, R.W.: The initial-value problem for the Korteweg–de Vries equation. Philos. Trans. R. Soc. Lond. Ser. A 278, 555–601 (1975)
Castelli, M., Doronin, G.: Modified and subcritical Zakharov–Kuznetsov equations posed on rectangles. J. Differ. Equ. (In Press). https://doi.org/10.1016/j.jde.2020.11.025
Castelli, M., Doronin, G.: Modified Zakharov–Kuznetsov equation posed on a strip. Appl. Anal. (2020). https://doi.org/10.1080/00036811.2020.1754402
Doronin, G.G., Larkin, N.A.: Stabilization of regular solutions for the Zakharov–Kuznetsov equation posed on bounded rectangles and on a strip. Proc. Edinb. Math. Soc. (2) 58, 661–682 (2015)
Evans, L. C.: Partial differential equations. Second edition. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence (2010). xxii+749 pp. ISBN: 978-0-8218-4974-3
Faminskii, A.V.: Cauchy, The, problem for the Zakharov–Kuznetsov equation (Russian), Differentsial’nye Uravneniya, 31, 1070–1081. Engl. transl. in: Differential Equations 31(1995), 1002–1012 (1995)
Faminskii, A.V.: Initial-boundary value problems in a rectangle for two-dimensional Zakharov–Kuznetsov equation. J. Math. Anal. Appl. 463(2), 760–793 (2018)
Farah, L.G., Linares, F., Pastor, A.: A note on the 2D generalized Zakharov–Kuznetsov equation: local, global, and scattering results. J. Differ. Equ. 253, 2558–2571 (2012)
Farah, L. G., Holmer, J., Roudenko, S.: Instability of solitons—revisited, II: the supercritical Zakharov–Kuznetsov equation. Nonlinear dispersive waves and fluids, pp. 89–109. Contemp. Math., 725, Amer. Math. Soc., Providence (2019)
Farah, L.G., Pastor, A.: On well-posedness and wave operator for the gKdV equation. Bull. Sci. Math. 137(3), 229–241 (2013)
Gruenrock, A.: On the generalized Zakharov–Kuznetsov equation at critical regularity. arXiv:1509.09146 [math.AP]
Kato, T.: Perturbation theory for linear operators. Classics in Mathematics. Springer, Berlin (1995). ISBN: 3-540-58661-X
Kato, Tomoya: Well-posedness for the generalized Zakharov–Kuznetsov equation on modulation spaces. J. Fourier Anal. Appl. 23(3), 612–655 (2017)
Kato, Tomoya: The Cauchy problem for the generalized Zakharov–Kuznetsov equation on modulation spaces. J. Differ. Equ. 264(5), 3402–3444 (2018)
Ladyzhenskaya, O.A., Solonnikov, V.A., Uraltseva, N.N.: Linear and Quasilinear Equations of Parabolic Type. American Mathematical Society, Providence (1968)
Larkin, N.A., Padilha, M.V.: Global regular solutions to one problem of Saut-Temam for the 3D Zakharov–Kuznetsov equation. Appl. Math. Optim. 77(2), 253–274 (2018)
Larkin, N., Luckesi, J.: Initial-boundary value problems for generalized dispersive equations of higher orders posed on bounded intervals, recommended to cite as : Larkin, N.A. & Luchesi. J. Appl. Math. Optim. (2019). https://doi.org/10.1007/s00245-019-09579-w
Larkin, N.: Decay of regular solutions for the critical 2D Zakharov-Kuznetsov equation posed on rectangles, Recommended to cite as: N.A. Larkin. J. Math. Phys. 61, 061509 (2020). https://doi.org/10.1063/1.5100284
Linares, F., Pastor, A.: Local and global well-posedness for the 2D generalized Zakharov–Kuznetsov equation. J. Funct. Anal. 260, 1060–1085 (2011)
Linares, F., Pastor, A.: Well-posedness for the 2D modified Zakharov–Kuznetsov equation. SIAM J. Math. Anal. 41(4), 1323–1339 (2009)
Linares, F., Pastor, A., Saut, J.-C.: Well-posedness for the ZK equation in a cylinder and on the background of a KdV Soliton. Comm. Part. Diff. Equ. 35, 1674–1689 (2010)
Linares, F., Saut, J.-C.: The Cauchy problem for the 3D Zakharov–Kuznetsov equation. Disc. Cont. Dyn. Syst. A 24, 547–565 (2009)
Sipcic, R., Benney, D.J.: Lump interactions and collapse in the modified Zakharov–Kuznetsov equation. Stud. Appl. Math. 105(4), 385–403 (2000)
Rosier, L.: Exact boundary controllability for the Korteweg–de Vries equation on a bounded domain. ESAIM Control Optim. Calc. Var. 2, 33–55 (1997)
Chen, Mo, Rosier, L.: Exact controllability of the Zakharov–Kuznetsov equation by the flatness approach. Discrete Contin. Dyn. Syst. B. https://doi.org/10.3934/dcdsb.2020080
Saut, J.-C., Temam, R.: An initial boundary-value problem for the Zakharov–Kuznetsov equation. Adv. Differ. Equ. 15, 1001–1031 (2010)
Saut, J.-C., Temam, R., Wang, C.: An initial and boundary-value problem for the Zakharov–Kuznetsov equation in a bounded domain. J. Math. Phys. 53, 115612 (2012)
Tsutsumi, M., Mukasa, T., Iino, R.: On the generalized Korteweg–de Vries equation. Proc. Jpn. Acad. 46, 921–925 (1970)
Zakharov, V.E., Kuznetsov, E.A.: On three-dimensional solitons. Sov. Phys. JETP 39, 285–286 (1974)
We appreciate very much fruitful and constructive comments and suggestions of the reviewer.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
M. Castelli: Partially supported by CAPES.
About this article
Cite this article
Castelli, M., Doronin, G. Supercritical Zakharov–Kuznetsov equation posed on bounded rectangles. Z. Angew. Math. Phys. 72, 37 (2021). https://doi.org/10.1007/s00033-020-01463-w
- gZK equation
- Exponential decay
Mathematics Subject Classification